default-icon
Black stools and abdominal pain
I m suffering from b29 deficiency and Dr has suggested to tale 5 injections anf supplements of b29 i m taking it from last 4 days but from yesterday my stools are greenish black and abdominal and back pain
215 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Please Black stools are generally due to intake of iron supplements Don't worry
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.